# SDR ASAA1058337

- Difficulty date: October 9, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 15,463 hours, 4,679 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 902020
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU DET INOP LIGHT ON.  REPLACED APU OVERHEAT DETECTOR M1925 IAW AMM 26 15 01 PAGE BLOCK 401.  APU FIRE DETECTION OPS TEST NORMAL.
